# SDR DALA1036065533

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND DAMAGE ON LT ELEVATOR T/E CRACKED DUE TO IMPACT WITH A MANLIFT.  REMOVED LT ELEVATOR IAW AMM 27-31-01-024-001 AND PERFORMED REPAIR IAW SRM 51-70-04, GENERAL PARAGRAPH 4D-4G PG 7-18, FIG 14, PG 48 AND REINSTALLED LT ELEVATOR AND PERFORMED OPS CHECK IAW AMM 27-31-01-024-001. OPS CHECKED GOOD.
